# SDR MZZA96019

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 20704090101
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 10,738 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GUM - FLT NR 868 - AFTER DEPARTURE FROM GUAM, WEATHER RADAR WILL NOT PAINT ON GROUND CLUTTER.  SCREEN BLANKS OUT BETWEEN 30 DEGREES AND 60 DEGREES.  AIRCRAFT DIVERTED BACK TO GUAM.  MAINTENANCE FOUND WEATHER RADAR ANTENNA NO GOOD, REMOVED AND REPLACED WEATHER RADAR ANTENNA, AS PRECAUTIONARY, ALSO REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER UNIT.  WEATHER RADAR SYSTEM TEST GOOD AND AIRCRAFT DISPATCHED.  (M)
